# SDR 96ZZZX4209

- Difficulty date: August 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N952WP
- Make and model: Boeing 737-3B7
- Aircraft serial: 23378
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: BAC1509100146
- Condition: Corroded
- Location: Bs 860
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORT AROUND NUTPLATE BS 846 AND BS 860, RBL 7.5, WL 164.   (OUT OF LIMITS AT BS 860 PER SRM 53-60-53.)  REMOVED DAMAGED AREA, FABRICATED, INSTALLED REPAIR PARTS PER SRM'S 53-00-53, 51-40-02, 51-20-01.
